MathSciNet Relay Station
MathSciNet bibliographic data
MR1703903 (2000h:14049) 14P25 (14E30)
Kollár, János Real algebraic threefolds. III. Conic bundles. Algebraic geometry, 9. J. Math. Sci. (New York) 94 (1999), no. 1, 996–1020.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement